# SDR 96ZZZX1428

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER T/E GOUGED AND CRACKED, LT SIDE.  REPAIRED CRACK PER SRM 51-40-3, REPAIRED GOUGES ON AFT UPPER RUDDER L/M SIDE PER SRM 51-40-8.
